MAUDE Adverse Event Report: SMITH & NEPHEW, INC. TFCC FAST FIX KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

SMITH & NEPHEW, INC. TFCC FAST FIX KIT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 72203986
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/07/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the second anchor pre-deployed during the surgery.A backup device was used to complete the surgery.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
One tfcc fast fix kit was returned for evaluation.Visual assessment of the device showed the kpsc and fast-fix device are intact and sealed within their sterile pouches.Device in question was not returned for evaluation prohibiting confirmation of the reported complaint of pre-deployment.The unused device was removed from its packaging and was found to be intact.

Brand Name
TFCC FAST FIX KIT
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7372178
Report Number1219602-2018-00373
Device Sequence Number2311930
Product Code GAT
UDI-Device Identifier00885554032154
UDI-Public(01)00885554032154(17)200927(10)50687794
Combination Product (Y/N)N
PMA/510(K) Number
K132079
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2020
Device Model Number72203986
Device Catalogue Number72203986
Device Lot Number50687794
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2018
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1